# SDR AALA202201315159

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A300*
- Aircraft serial: 5422
- Aircraft time: 28,341 hours, 11,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN ENTRY DOOR DIFFICULT TO OPEN AFTER ARRIVAL AT THE GATE. LUBRICATED MAIN CABIN ENTRY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 12-22-520 AND AMM 52-10-00.
